教師資料查詢 | 類別: 期刊論文 | 教師: 黃文濤HUANG, WEN-TAO (瀏覽個人網頁)

標題:Inferences for the Linear Errors-in-Variables with Changepoint Models
學年85
學期1
出版(發表)日期1997/01/01
作品名稱Inferences for the Linear Errors-in-Variables with Changepoint Models
作品名稱(其他語言)
著者Chang, Y. P.; Huang, W. T.
單位淡江大學經營決策學系
出版者
著錄名稱、卷期、頁數Journal of the American Statistical Association92(437), pp.171-178
摘要A new linear structural errors-in-variables regression with changepoint model is considered. In this model we consider the likelihood ratio test based on the maximum Hotelling T 2 for the test of no change against the alternative of exactly one change. If there is a change, either known a priori or by testing, then we estimate the unknown changepoint parameter and some other related parameters by maximum likelihood. The limiting distribution of the changepoint estimator is investigated and it is shown that the asymptotic efficiency increases as the absolute regression slope coefficient increases. A Monte Carlo study shows that the proposed estimator performs satisfactorily.
關鍵字Asymptotic distribution;Asymptotic efficiency;Consistency;Likelihood ratio test
語言英文
ISSN
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!